Some Hermite-Hadamard type inequalities obtain via Riemann-Liouville fractional calculus

Authors

  • Marcela V. Mihai

DOI:

https://doi.org/10.5556/j.tkjm.44.2013.1218

Keywords:

convex function, Hermite-Hadamard inequality, Riemann-Liouville fractional integrals.

Abstract

We provide some new Hermite-Hadamard type inequalities for functions whose derivatives in absolute value are convex, via Riemann-Liouville fractional integration.

Author Biography

Marcela V. Mihai

University of Craiova, Department ofMathematics, Street A. I. Cuza 13, Craiova, RO-200585, Romania.

References

S. S. Dragomir, C. E. M. Pearce, Selected Topic on Hermite-Hadamard Inequalities and Applications, Melbourne and Adelaide, December, 2000.

R. Gorenflo, F. Mainardi, Fractional Calculus: Integral and Differential Equations of Fractional Order, Springer Verlag, Wien, 1997.

H. Kavurmaci, M. Avci, M. E. Ozdemir, New inequalities of Hermite-Hadamard type for convex functions with applications, arXiv: 1006.1593v1[math. CA].

M. A. Latif, New inequalities of Hermite-Hadamard type For functions whose derivatives in absolute value are convex with applications, RGMIA Research Report Collection, 15 (2012), Article 34, 13 pp.

C. P. Niculescu, L.-E. Persson, Convex Functions and their Applications. A Contemporary Approach. CMS Books in Mathematics vol. 23, Springer-Verlag, New York, 2006.

Downloads

Published

2013-12-11

How to Cite

Mihai, M. V. (2013). Some Hermite-Hadamard type inequalities obtain via Riemann-Liouville fractional calculus. Tamkang Journal of Mathematics, 44(4), 411–416. https://doi.org/10.5556/j.tkjm.44.2013.1218

Issue

Section

Papers